# SDR 99ZZZX2233

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2215F
- Make and model: Cessna 310L
- Aircraft serial: 310L0015
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 08502638
- Condition: Failed
- Location: Rt Engine
- Part time: 4,500 hours
- Component: 08502638
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE CABLE FAILED WHILE IN-FLIGHT.  DEFECT DISCOVERED AT FIRST ATTEMPT TO REDUCE POWER FOR DESCENT.  INNER CONTROL CABLE FAILED (SEPARATED) AT SWAGED TERMINAL END AT ENGINE.  UNABLE TO CONTROL POWER OUTPUT OF ENGINE. THIS ASSEMBLY CANNOT BE VISUALLY INSPECTED DUE TO CONSTRUCTION OF THE CABLE.  DEFECT AREA IS INSIDE PROTECTIVE TUBE.  THIS IS NOT A LIFE LIMITED PART NOR IS THERE ANY MANUFACTURER RECOMMENDATION FOR TIME IN SERVICE BEFORE RETIREMENT.  RECOMMEND REPLACEMENT AT 3,500 HOURS TIME IN SERVICE FOR ANY MIXTURE, THROTTLE, OR PROPELLER CONTROL INSTALLED IN 310 AIRPLANES DUE TO INABILITY TO INSPECT PERIODICALLY.
